# SDR UPS01236666

- Difficulty date: August 10, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- Aircraft time: 57,780 hours, 51,846 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Bs 930 Lwr Crnr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK BS 930 R/H FLANGE I/B LOWER CORNER RADIUS     REPAIRED PER SRM ADDENDUM B727-5310-2611B
